I started Metformin Hydrochloride about four (4) years ago and I steadily noticed that I don't have an erection any more, especially when I wake up in the morning before. It got worse as time went by hence my fear of this drug, because this is the only medication I am on and I'm not someone that take medications before.
Is it possible that Taking Metformin Hydrochloride would cause someone not to have an Erection?
Added 30 Apr 2010:
All ready spoke to my Doctor and went to mens clinic, but there was not definite solution tried Viagra and the other two types but no difference.
Diabetes is a slow killer as most of the web sites & medical people say, I too suffer from diabetes & inject insulin twice a day, usually this problem of yours is related with the taking of medicines for hypertension, recommend talk to your doctor/pharmacist ASAP, please. Hope this helps.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2009 • 1 answer
Posted 13 Oct 2011 • 1 answer
Posted 12 Oct 2012 • 2 answers
Posted 18 Feb 2013 • 1 answer
Posted 26 Nov 2015 • 0 answers